# SDR REXA2013052100901

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,319 hours, 22,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SMOKE GOOGLES BROKEN.  REMOVED AND REPLACED FIRST OFFICER'S SMOKE GOOGLES AS REQUIRED PER AMM 25-61-00.  ALL CHECKS GOOD.  OK FOR SERVICE.
